Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 48, Issue 2, Fall 2002  pp. 431-445.

A tensor norm for $Q$-spaces

Authors Eric Ricard
Author institution: Universit'e Paris VI, Equipe d'Analyse, 4 place Jussieu, 75252 Paris Cedex 05, France

Summary:  An analogue of the Haagerup tensor norm is introduced for $Q$-spaces. Using the non commutative Grothendieck inequality, we compare it to the classical operator space tensor norms and deduce lower estimates for the completely bounded distance between $Q$-spaces and their duals.

Contents    Full-Text PDF